# SDR GTIA030050

- Difficulty date: February 2, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - ON WALK AROUND, FOUND RIGHT ENGINE FOD DAMAGE.  NR 2 ENGINE NOSE COWL ACOUSTIC LINER DAMAGED.  REMOVED AND REPLACED DAMAGED C-1 BLADES.  REMOVED AND REPLACED NR 2 ENGINE NOSE COWL.  (M)
